# SDR ARWA9610032

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 INCH CRACK IN WEB LT SIDE AT LT MAIN WHEEL WELL.  REPAIRED WEB IAW DC-8 SRM 53-2-0, FIG 1B SHT 3.  TREATED AND INSTALLED DOUBLER IAW DC-8 SRM 55-1-8, 55-1-12, 51-1-20D.
